| Catalog Number |
RA-04220 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported "arrow cannula faulty - central wire gets stuck when pushed forward- unable to retrack.This cannula was used when attempting an artline on a patient - could not retrack and had to pull out of patient as a whole; cannula was ruched and bunched up like an accordion." the patient's current condition is unknown.
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and a potential finding was identified.As no sample was returned for investigation, it could not be determined if the finding was relevant to the reported event.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported "arrow cannula faulty - central wire gets stuck when pushed forward- unable to retrack.This cannula was used when attempting an artline on a patient - could not retrack and had to pull out of patient as a whole - cannula was ruched and bunched up like an accordion." the patient's current condition is unknown.